# SDR ASAA2019071830117

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 43,027 hours, 12,981 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE OF ALMOST 1100 LBS. GROUNDED - YES. COULD NOT DUPLICATE DISCREPANCY. CREW ACARS INDICATE AIRCRAFT NOT CONFIGURED CORRECTLY. VERIFIED FQIS NO FAULTS NOTED.OPERATED CROSSFEED VALVE NO DISCREANCIES. OPS CHECK NORMAL. REF FIM 28-41 TASK 820 AC OK FOR SERVICE.
